Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chest pressure and sob, negative cardiac and pulmonary workups, taking Elavil. Cause?

I have taken Elavil for years, presently 25mg at night and am 69 yo female. I have a history of chest pressure and a little sob for 2 years. Have had cardiac and pulmonary workups both negative. I am also on Syntroid 100. I have related the symptoms to the Synthroid since they started after the dose was uped to 100. However my internist says I have to take the Synthroid because of my Hypo condition. Now she says the elavil my cause a EKG abnomality. Would this cause the tightness sob?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Thanks for your question

Well I suggest you should have an echocardiography done after consulting with your cardiologist because thyroid problem if under corrected or over corrected may effect the heart

Hope that answers
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor